T Nation

On Cycle. Feel Fine But No Sex Drive

I’m 27 male, started test E cycle 500mg per week, divided into two 250mg shots. Started 1 week ago with Arimidex 0.5 EOD and I feel fine but my sex drive is gone, I usually have a high libido naturally and I hear Test is supposed to augment that.

I masturbated just to see if I could, not really because I was aroused and I was able to but it’s not the same. Should I increase the AI dosage? Is it possible the test is aromatizing and thats producing this effect? Is it perhaps a side effect that some people have on test but it doesn’t interfere with gym performance and gaining muscle/losing fat?

it look’s nice to use gear LOL

Stop taking the AI unless you are having serious symptoms of really high E2. I dont mean just some bloating, I mean gyno. You are probably killing your E2

2 Likes

You nuked your e2. Don’t do that. You need estrogen to function. Low e2 sucks and it will stall gains, mess with your libido, cause joint pain, and eventually wreck your mental well-being. Listen to what newbvet said. You need to not take any more arimidex until you get back to a more normal place.

2 Likes

Like the guys above said, drop or at least reduce the A-dex to see if that fixes the issue.

Thank you guys, never expected the adex would be the culprit. If anything I would’ve thought I wasn’t using enough. I’ll give this a try.

Its going to take a bit for your E2 to recover. Be patient and lay of the AI. No other crazy changes so that you can pinpoint what is going on by process of elimination. If you start changing to many things, you wont know for sure whats causing it.

I’m going to agree with @iron_yuppie and others and tell you to lay off the AI until you need it; but I also have to say this:
Why not just get a blood test so you KNOW exactly what’s going on with your blood chemistry?!
A simple blood test would tell you if you need the AI AND whether you’ve crashed your E2.

There are a lot of smart folks here who will 9 times out of 10 be able to steer you in the right direction but there’s no substitute for real knowledge.

1 Like

its the poison (arimidex)

One would think your e2 is tanked from what you have said because no libido is a symptom. At 500 test a week you should be ready to go sexually. It’s hard to tell if 500mg test e will eromatize enough to cause issue until you have symptoms. I’d say some could be just fine without any ai at that dose. I’d say within a few weeks your e2 would rise somewhat and depending on your sensitivity it’s hard to tell if you would encounter sides from it. Quite a few variables could be at play. Assuming your test is legit 500mg would be a sweet spot for good gains, high libido and mood and not many sides.

I prefer aromasin because studies in men have shown 25mg eod do about the same as 50mg, and neither dose will yank your e2. It knocks it down by about 70% and leaves some in circulation. If you don’t get blood work done you are shooting in the dark with an ai. Back off the ai for a few days or more and see if things improve. If you tweak it long enough you will find your sweet spot.